# SDR DALA1155113225

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 57,957 hours, 25,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGE 23.5 INCHES AFT OF 2L DOOR CUTOUT.  APPROX STA 3320 STR 17L.  REMOVED DAMAGE BY BLENDING PER A320SRM 51-73-00.  THE BLENDED AREA IS OUT OF LIMITS INSTALL TEMP REPAIR INSTALLED DOUBLER PER A320 SRM 53-41-11.  INSTALL RII COMPLETE.  OK TO PAINT QC2044 625851.
